MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC. SPEEDMTP COMPRESSION SCREWS

TREACE MEDICAL CONCEPTS, INC. SPEEDMTP COMPRESSION SCREWS
Model Number SK60
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2025, radiographic images from a post-op follow-up show lucency at the joint and a broken screw.No other patient outcomes were reported as a result of this event.No devices were returned for evaluation as the hardware remains implanted.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.A number of factors could have contributed to what was reported and although the most likely cause cannot be determined based on the available information and no device being returned, the broken screw was likely subjected to excessive bending stresses which resulted in its breakage.The company will supplement the mdr as necessary and appropriate.
 
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2025, radiographic images from a post-op follow-up show lucency at the joint and a broken screw.No other patient outcomes were reported as a result of this event.All hardware currently remains implanted, with no scheduled plans to revise or remove the hardware reported at this time.Although there has been no injury reported and this malfunction has not resulted in a revision surgery to date, there have been similar events where this malfunction has resulted in a revision surgery.Therefore, a mdr will be filed to ensure full compliance with 21 cfr part 803.

Brand Name
SPEEDMTP COMPRESSION SCREWS
Common Device Name
SCREW
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
renae ginter
100 palmetto park place
ponte vedra, FL 
9043735940
MDR Report Key22120813
Report Number3011623994-2025-00054
Device Sequence Number14515810
Product Code HWC
UDI-Device Identifier00810111223515
UDI-Public(01)00810111223515(17)291119(10)300603349
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K242671
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSK60
Device Lot Number300603349
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Initial Report FDA Received Date06/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale